# SDR QXEA2019010700007

- Difficulty date: January 5, 2019
- Submitted: January 7, 2019
- Operation: Air carrier
- Aircraft: N431QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4164
- Aircraft time: 27,628 hours, 29,581 cycles
- System (JASC): 2932 · Hydraulic Pressure Sensor
- Part: Pressure Switch
- Part number: 9669951
- Part serial: H005639
- Condition: Malfunctioned
- Location: Hydraulic Sys
- Part time: 27,628 hours, 29,581 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT AFTER TAKEOFF WHEN WE TRIED TO RETRACT THE FEAR WE GOT A NR 2 ENG HYD PUMP CAUTION ALONG WITH A NR 2 HYD ISO VALVE AND NR 2 RUD HYD CAUTION. THE GEAR DID NOT RETRACT. WE PERFORMED THE NR 2 ENG HYD PUMP E/A CHECKLIST. WE HAD NO HYD PRESSURE BUT NORMAL HYD QUANTITY. THE PTU FAILED WHEN IT WAS CALLED FOR IN THE CHECKLIST. ABOUT 10 MINUTES AFTER T.O. AS WE WERE BEING VECTORED BACK TO PDX THE LIGHTS ALL WENT OUT AND THE SYSTEM RETURNED TO NORMAL. THE CHECKLIST CALLED FOR US TO PULLED THE HYD POWER TRANSFER C.B. DO TO THE PTU FAIL. EVENT MARKER WAS PUSHED AND THE AIRSPEED NEVER EXCEEDED 180 K\TS. THE FLAPS WERE RETRACTED AT ACCELERATION HT. NO FLAP EXCEEDENCE. RETURNED TO FIELD. LANDING UNEVENTFUL. REMOVED FROM SERVICE. REPLACEMENT OF NR 2 HYD SYSTEM FILTER MANIFOLD AND RESERVOIR, AND REPLACEMENT OF PRESSURE SWITCH; AND BLEEDING OF NR 2 HYDRAULIC SYSTEM WITH HPU AND PTU (WITH PTU CB RESET) BOTH CHECK GOOD AFTER BLEEDING OF SYSTEM. PERFORMED OPERATIONAL TEST OF THE PRIMARY EXTENSION AND RETRACTION SYSTEM IAW AMM TASK 32-31-00-710-801, OPS CHECK IS GOOD. AIRCRAFT RETURNED TO SERVICE.
